# SDR SWIA20230519035

- Difficulty date: March 30, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BATT RIB AT L/H WING ROOT IS CRACKED. LOCATION FLAGGED.     (C-CHECK RO 5/15/2023)    REMOVED AND REPLACED WITH NEW ANGLE CAP P/N 600-10389-1 REF BOMBARDIER DWG 600-10212 REV -D, CRJ200 SRM 51-42-06 REV 39 MAR 10/21 AND CRJ200 SRM 51-42-21 REV 39 MAR 10/21. COMPLIED WITH TASK CARD 51-900-1003-SKY, SEE CONTINUATION FOR DETAILS
